# SDR IPXA2020070657307

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 21,652 hours, 13,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Defective
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A LOUD SQUEAL AT CREW ENTRY DOOR AT FL330 (CABIN ALT 5560, DIFF PRESS 8.2) LOUDEST AT FWD EDGE OF DOOR.  R/R CREW DOOR SEAL RETAINER AT FWD UPPR CORNER IAW AMM 52-10-18 C/W WITH LEAK CK IAW AMM 05-53-00.
